Stochastic Schrodinger equations as limit of discrete filtering

Gough, J. and Sobolev, A., 2004. Stochastic Schrodinger equations as limit of discrete filtering. Open Systems and Information Dynamics, 11 (3), pp. 235-255. ISSN 1230-1612

Full text not available from this repository.
Item Type: Journal article
Publication Title: Open Systems and Information Dynamics
Creators: Gough, J. and Sobolev, A.
Publisher: Kluwer Academic Publ.
Place of Publication: Dordrecht, Netherlands
Date: 2004
Volume: 11
Number: 3
ISSN: 1230-1612
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:43
Last Modified: 19 Oct 2015 14:22
URI: http://irep.ntu.ac.uk/id/eprint/1659

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year